Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Lower estimate in Littlewood's conjecture on the mean spherical derivative of a polynomial and iteration theory


Author: A. È. Erëmenko
Journal: Proc. Amer. Math. Soc. 112 (1991), 713-715
MSC: Primary 30C10; Secondary 30B20, 30D15
DOI: https://doi.org/10.1090/S0002-9939-1991-1065943-1
MathSciNet review: 1065943
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Lewis and Wu have proved J. E. Littlewood's conjecture of the growth of the spherical derivative of polynomials. We apply the theory of complex iteration to show that this conjecture is sharp in a qualitative sense.


References [Enhancements On Off] (What's this?)

  • [B] P. Blanchard, Complex analytic dynamics on the Riemann sphere, Bull. Amer. Math. Soc. 11 (1984), 85-14] R. MR 741725 (85h:58001)
  • [Bo] R. Bowen, Equilbrium states and the ergodic theory of Anosov diffeomorphisms, Lecture Notes in Math., vol. 470, Springer-Verlag, Berlin and New York,1975. MR 0442989 (56:1364)
  • [EL] A. Eremenko and M. Lyubich, Dynamics of analytical transformations, Algebra and Analysis 1 (1989), 1-70 (Russian); English transi.: Leningrad Math. J. 1 (1990),563-634. MR 1015124 (91b:58109)
  • [ES1] A. Eremenko and M. Sodin, On a conjecture of Littlewood and value distribution of entire functions, Funct. Anal. Appl. 20 (1986) 71-72. MR 831054 (87f:30070)
  • [ES2] -, Proof of a conditional theorem of Littlewood on the distribution of values of entire functions, Math. USSR Izvestiya 30 (198), 395-402.
  • [H] W. Hayman, On a conjecture of Littlewood, J. Anal. Math.36 (1979), 75-95. MR 581802 (81j:30042)
  • [L] J. E. Littlewood, On some conjectural inequalities with applications to the theory ofintergral functions, J. London Math. So. 27 (1952), 387-393. MR 0049315 (14:154f)
  • [LeW] J. L. Lewis and Jang-Mei Wu, On conjectures of Arakelyan and Littlewood, J. Anal.Math. 50 (1988), 259-283. MR 942832 (89i:30038)
  • [R] D. Ruelle, Repellers for real analytic maps, Ergodic Theoryynamical Systems 2 (1982), 99-107. MR 684247 (84f:58095)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30C10, 30B20, 30D15

Retrieve articles in all journals with MSC: 30C10, 30B20, 30D15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1991-1065943-1
Article copyright: © Copyright 1991 American Mathematical Society

American Mathematical Society